I'm 58 no period for 7 years, no sexual activity for 20 years, I woke up this morning pain in what appears to be right ovary and colorless and order less discharge, I've recently started taking vitamin d 50000 and tricor, don't know if it's from medicine or what it is, has anyone else experienced this? And if so any ideas what it could be, thank you
Did you find this post helpful?
|

User Profile
replied March 25th, 2016
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Medicine can not cause this white color less discharge. It could be a genital tract infection or hormonal imbalance. I would like you to get evaluated and let them take some genital swabs and have the cervix examined.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Tags: Menopause
Quick Reply
Must Read
What is menopause? Peri menopause? How long does menopause last? Get the facts on menopause, "the big change", here. ...
Symptoms of menopause and perimenopause affect women in different ways. What common signs and early symptoms of menopause can alert you of "the change"?...
Consult your doctor as your body makes the perimenopause transition. But how do doctors confirm the beginning of menopause? Learn more here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menopause , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.